# SDR ASOA200900593

- Difficulty date: May 27, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N976EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7601
- Aircraft time: 17,098 hours, 14,190 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JOB 8760125 OPERATION 198  REAR PRESSURE BULKHEAD WEB THAT SURROUNDS THE LINTEL FITTING HAS AN INDICATION NOTED APPROX .2" IN LENGTH 70% FSH. FAILED NDT INSPECTION.  REPAIRED PER EC/TC REO 601R-53-61-1230 HAS BEEN COMPLETED AND THE REPAIR C/W THE REQUIREMENTS OF EC/TC AND REO 601R-53-61-1230 REV D.
